# SDR AALA20130331004

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS ESCAPE PATH LIGHTING INOPERATIVE.  REPAIRED DAMAGED EMERGENCY LIGHT HARNESS AND REPLACED BLOWN FUSE IN POWER SUPPLY PER SWPM 20-30-12 AND AMM 33-51-06-906-804.
